advertisement
Question
Posted by: Gail Lomberg | 2010-02-02

Endometriosis

My daughter had laparoscopic surgery last week Monday. She was discharged the next day. She has had a headache since she came out of surgery? She was re-admitted for the headaches and vomitting on Saturday. The gynae treated her with morphine and voltaren injections for 3 days. The headaches are nowfading but she has become dizzy over the last 2 days. She was discharged again last night. Now a week after the surgery the vomiting is gone but her urine is a dark grey colour and her tummy from the naval down is very sore. Is this normal.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Doesn't sound normal, ut I can't tell the reason without a full assessment.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-02-02

Doesn't sound normal, ut I can't tell the reason without a full assessment.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement